Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dark red spots on gums, sore tongue, burning sensation in mouth, affects molar area. Cure?

Hi. I have two dark red, almost blood red areas of my gums near my top molars (I had my wisdom teeth taken out 5 years ago -- I know it is not that). My tongue is also very sore, it feels like I burned my mouth but I definitely have not. I m more concerned about the dark red spots on the inside part of my gum that affects the whole molar/ tooth area.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Dark spot may be of aphthous ulcer type lesion.
I would advice you to keep your oral hygiene properly.
Take plenty of fluids and nutritious food.
Vitamin becosules,c,iron and folic acid tablets has to be administered.
Avoid anxiety and stress.
Get your teeth cleaned.
Intake of salty,spicy foods has to be limited.
If symptoms persists,please do visit a dentist.
Hope this helps.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor